# SDR DALA2024041704511

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: S 1530-1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON LH SIDE PLATE SECTION STA Y= 1530-1640 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00198. LH SIDE PLATE SECTION STA Y=1530-1640 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (0295124)
